# SDR ASAA1058546

- Difficulty date: November 25, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 16,308 hours, 5,117 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 FOUND FAULT LONG TIME MESSAGE NR 73-31351 (THE APL VOLTAGE INPUT TO THE EEC IS OUT OF RANGE) AT NR 1 ENG.  DEFER FOR 450 FLT HRS PER T/C 78273000.  PERFORMED FIM TASK 73-22-00-810-808.  PER STEP E (D) NO MAINTENANCE MESSAGES APPEARED ON THE FMC CDU ENGINE BITE CHECKED  RECENT FAULTS AND FAULT HISTORY.  SUSPECT A MOMENTARY LOSS OF ELECTRICAL POWER TO THE APPLICABLE CHANNELS OF THE EEC OR AN INTERMITTENT FAULT.
